Meds mixing u up? Sleep problems

Page 1 of 2 1, 2  Next

View previous topic View next topic Go down

Meds mixing u up? Sleep problems

Post by Guest on Sun 25 Sep 2016, 01:45

Hi, I don't see this topic on here. It's effecting me a lot and wonder if any one else is having this problem. I have a serve sleep disorder, take meds to sleep. My daughter visited me this week and I found out through her that I have a sleep walking problem and I also sleep eat problem I grab anything from the kitchen. In the morning I have no idea what happens. She was very scared about my action, talking giberish, making no sense she said I actually looked mental Not one of my better moments. But I don't remember a thing. She said I was worse then a drunk super hammered. Any advice or any one else going thru this. I will be seeing my doctor this week to fill out my form for LTD 1 year update. Perfect timing on my part. But, really feel like a zombie during the next day. My mind feels weird.

Guest
Guest


Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by Vet1234 on Sun 25 Sep 2016, 10:12

I'm not a sleep walker, but I wake up very suddenly and startled. I have been taking a pretty high dose of Zoplicone to sleep for over 5 years. My wife tells me I mumble incoherently and sit up agitated but definitely not awake. I'm like a zombie the next day as well. Marijuana helps wake me up, I used to rely heavily on caffeine and ephedrine to be able to function during the day. I have 5 kids and 3 kids under 3... I have no choice but to be able to function. I feel for ya man.
avatar
Vet1234
CSAT Member

Number of posts : 471
Location : Ontario
Registration date : 2016-07-27

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by Newf on Sun 25 Sep 2016, 15:18

You are not alone. I have major sleep issues and nightmares nearly every night. Like Vet1234 I take Zoplicone on regular basis. I have been hearing alot of good things about marihuanna and some vets who medicate before going to bed (9:30-10:00pm) then sleep right through the night (other than piss break at 0300hrs) with no nightmares. That marihunna is interesting stuff!
avatar
Newf
CSAT Member

Number of posts : 92
Age : 62
Location : Nova Scotia, Canada
Registration date : 2014-09-13

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by johnny211 on Sun 25 Sep 2016, 16:14

Vet1234 - When you mentioned waking up startled, it reminded me of what happend. I also trash around alot, but one night my wife made the mistake of coming close, I was told I kicked her in the head the next day. Any wonder most of us sleep alone, or with our dogs..lol..VVV..
avatar
johnny211
CSAT Member

Number of posts : 548
Location : Down East
Registration date : 2014-12-26

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by 1993firebird on Sun 25 Sep 2016, 16:39

Try The Sleep Genie , works for me.

1993firebird
CSAT Member

Number of posts : 1582
Location : Ontario
Registration date : 2013-01-10

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by Panserbjørn on Sun 25 Sep 2016, 17:04

Zolpidem for me, Zopiclone made everything taste nasty.

Panserbjørn
CSAT Member

Number of posts : 141
Location : Surrey, British Columbia
Registration date : 2016-05-05

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by Newf on Sun 25 Sep 2016, 18:26

1993firebird I have to ask what is a sleep genie?
avatar
Newf
CSAT Member

Number of posts : 92
Age : 62
Location : Nova Scotia, Canada
Registration date : 2014-09-13

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by 1993firebird on Sun 25 Sep 2016, 19:39

cranial electrotherapy stimulation. www.thesleepgenie.com

1993firebird
CSAT Member

Number of posts : 1582
Location : Ontario
Registration date : 2013-01-10

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by 1993firebird on Sun 25 Sep 2016, 19:40

for sleep , pain , depression , PTSD , anxiety and so on without side effects.

1993firebird
CSAT Member

Number of posts : 1582
Location : Ontario
Registration date : 2013-01-10

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by Vet1234 on Sun 25 Sep 2016, 21:02

Panserbjørn wrote:Zolpidem for me, Zopiclone made everything taste nasty.

I've heard that.. especially with milk. I take my 3 every night with milk and no taste ever.
I also use a CES unit (alpha stim) and it helps but i found the effects lessen after time.
avatar
Vet1234
CSAT Member

Number of posts : 471
Location : Ontario
Registration date : 2016-07-27

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by Vet1234 on Sun 25 Sep 2016, 21:07

johnny211 wrote:Vet1234 - When you mentioned waking up startled, it reminded me of what happend. I also trash around alot, but one night my wife made the mistake of coming close, I was told I kicked her in the head the next day. Any wonder most of us sleep alone, or with our dogs..lol..VVV..

bahaha no doubt eh!
avatar
Vet1234
CSAT Member

Number of posts : 471
Location : Ontario
Registration date : 2016-07-27

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by bigrex on Sun 25 Sep 2016, 21:53

My son has been on Zopiclone for two weeks now, and I've seen a marked reduction in his appetite. the only thing he seems to be eating lately is cereal, going through a large box in less than a week.
avatar
bigrex
CSAT Member

Number of posts : 3103
Location : Halifax, Nova Scotia
Registration date : 2008-09-18

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by pinger on Tue 27 Sep 2016, 18:16

Funny... I chalked that up to ??? Thrashing around, WOW! the wife was REALLY peeved when I whacked her in the head in my sleep a few times. No sleepwalking but funny sleeptalk.
Phewf...I just figure lotsa folks are like that and would goto couch. That kinda works.
avatar
pinger
CSAT Member

Number of posts : 1236
Location : Facebook-less
Registration date : 2014-03-04

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by johnny211 on Tue 27 Sep 2016, 19:48

pinger - Lol, sounds like my world. At least now if i happen to trash, my service dog, will lick the face off me..VVV...
avatar
johnny211
CSAT Member

Number of posts : 548
Location : Down East
Registration date : 2014-12-26

Back to top Go down

Re: Meds mixing u up? Sleep problems

Post by Jeffery M on Mon 03 Oct 2016, 23:06

100mg of seroquel at night since 2010 for sleep. I hate being bi-polar it's awesome!

Jeffery M
CSAT Member

Number of posts : 151
Location : Winnipeg
Registration date : 2012-08-20

Back to top Go down

Page 1 of 2 1, 2  Next

View previous topic View next topic Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum